MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Model Number 5532-G-311
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); No Known Impact Or Consequence To Patient (2692)
Date of Event 11/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
We received a notice about an event occured at (b)(6) hospital ((b)(6)), but the only info are ref.And batches with no other explanation, already sent a request of info.As per additional information received: breakage of insert locking wire.Customer has confirmed that patients didn't suffer any injury regarding the events.
 
Event or Problem Description
We received a notice about an event occured at (b)(6) hospital (rome), but the only info are ref.And batches with no other explanation, already sent a request of info.As per additional information received: breakage of insert locking wire.Customer has confirmed that patients didn¿t suffer any injury regarding the events.
 
Additional Manufacturer Narrative
Corrected data: it was discovered that the selection for b2 was inadvertently missed during the submission of the initial report.B2 has been updated with the appropriate information.Reported event: an event regarding a crack/fracture involving a triathlon insert was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned clinician review: no medical records were received for review with a clinical consultant device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: it was reported that the insert locking wire was observed to be broken.The event could not be confirmed nor the exact cause be determined because insufficient information was provided.No further investigation for this event is possible at this time as no devices and / or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.Product surveillance will continue to monitor for trends.

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8199236
Report Number0002249697-2018-04141
Device Sequence Number2190201
Product Code MBH
UDI-Device Identifier07613327050639
UDI-Public07613327050639
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number5532-G-311
Device Catalogue Number5532-G-311
Device Lot Number80433917
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient Weight76